# SDR SWIA202266616

- Difficulty date: October 18, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 46,925 hours, 39,875 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**REPEAT HISTORY, TROUBLESHOOTING REQUIRED** / D:WHEN STARTING THE APU ON DESCENT AT 10,000 FT AND 250 KNOTS, APU FAILED TO START. GAVE IT A TWO MINUTE DELAY AND STARTED IT AGAIN WITHOUT ISSUE. AFTER THE SUCCESSFUL START BEFORE THE BLEED SWAP, A STRONG FUEL SMELL ENTERED THE FLIGHT DECK. NO FURTHER ISSUES. / C:MEL 49-10-1A / CAT "C" DUE 10/28/2022 / MX ACTION COMPLIED WITH / WHEN STARTING THE APU ON DESCENT AT 10,000 FT AND 250 KNOTS, APU FAILED TO START. GAVE IT A TWO MINUTE DELAY AND STARTED IT AGAIN WITHOUT ISSUE. AFTER THE SUCCESSFUL START BEFORE THE BLEED SWAP, A STRONG FUEL SMELL ENTERED THE FLIGHT DECK. NO FURTHER ISSUES.    (FLIGHT 5409 - FILED CLOSED)    OCT 18, 2022  STATION: FAR--VERIFIED NO EVIDENCE OF FUEL LEAKAGE IN THE APU ENCLOSURE IN REF TO AMM 49-20-00. PERFORMED OPERATION CHECK OF THE ENGINES IN REF TO AMM 71-00-00 AND PACKS PER AMM 21-51-00 TO ISOLATE AND VERIFY NO FUEL SMELLS IN CABIN OR COCKPIT PER FIM 21-21-00. NO EVIDENCE OF FUEL VAPOR WHEN RUNNING ENGINES AND PACKS. DEFERRED APU PER MEL 49-10-1A. MX ACTION COMPLIED WITH. AIRCRAFT OK FOR SERVICE.
